Sarcoid-like post-immunotherapy granulomatosis

Dr Henry Knipe et al.

Sarcoid-like post-immunotherapy granulomatosis has been reported as an uncommon complication in patients treated with immunotherapy agents such as monoclonal antibodies. It was first reported in TNF inhibitors used to treat rheumatoid arthritis and has also been reported in various immunotherapy agents for oncological patients. 

Radiographic features

Hilar and/or mediastinal lymphadenopathy, as well as pulmonary infiltrates, have been reported 1, in a pattern that resembles sarcoidosis

Share article

Article information

rID: 48577
Systems: Chest, Oncology
Section: Pathology
Tag: cases
Synonyms or Alternate Spellings:
  • Post-immunotherapy granulomatous reaction

Support Radiopaedia and see fewer ads

Updating… Please wait.
Loadinganimation

Alert accept

Error Unable to process the form. Check for errors and try again.

Alert accept Thank you for updating your details.